# SDR MALA020108

- Difficulty date: January 8, 2002
- Submitted: January 15, 2002
- Operation: Air carrier
- Aircraft: N76XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A076
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Harness
- Part number: 7292520653
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During the Emergency Extension check of AC 76, Maintenance noted the LH Explosive Bolt was not getting Voltage a Cannon plug.  Maintenance removed and replaced Left MLG Explosive bolt harness PN 7292520-653 IAW Saab AMM 20-10-00 Performed landing gear Emergency Extension function check IAW MAL Task Card 323106, also performed MAL Task Card 323108.
